# SDR AALA202504169253

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 47,179 hours, 19,770 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK STICKS IN THE LOCKED POSITION. PEOPLE GET STUCK IN THE LAVATORY AND HAVE TO BE RESCUED BY FLIGHT ATTENDANTS USING THE OUTER LOCK. LUBE AFT LEFT LAVATORY DOOR LOCK MECHANISM. PER AMM 52-50-00.
